enquiries@ngc.ng

Analgesics

Tabalon contains 400mg of Ibuprofen and it gives relief from pains such as headaches, migraine, toothache and dysmenorrhea.

NGC Valgin is a brand of Acetaminophen 500mg used for quick relief from feverish feelings and painful states which include headaches, muscular aches toothaches and joint pains.

Daga is a brand of paracetamol 500mg used for quick relief from feverish feelings, painful states which includes headaches, muscular aches, toothaches and joint pains.

Newly introduced paracetamol suspension 125mg/5ml and is Orange flavored.  It is used for quick relief of high temperature, muscular aches, toothaches and joint pain.